RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 433–442 (Mi mz6009)  

An equation involving prime numbers

L. K. Aidarova


Full text: PDF file (657 kB)

English version:
Mathematical Notes, 1982, 32:4, 695–700

Bibliographic databases:

UDC: 511
Received: 23.05.1979

Citation: L. K. Aidarova, “An equation involving prime numbers”, Mat. Zametki, 32:4 (1982), 433–442; Math. Notes, 32:4 (1982), 695–700

Citation in format AMSBIB
\Bibitem{Aid82}
\by L.~K.~Aidarova
\paper An equation involving prime numbers
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 433--442
\mathnet{http://mi.mathnet.ru/mz6009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679235}
\zmath{https://zbmath.org/?q=an:0512.10040}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 695--700
\crossref{https://doi.org/10.1007/BF01152373}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100016}


Linking options:
  • http://mi.mathnet.ru/eng/mz6009
  • http://mi.mathnet.ru/eng/mz/v32/i4/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020